BibTeX record journals/jocg/GeyerHKKT17

download as .bib file

@article{DBLP:journals/jocg/GeyerHKKT17,
  author    = {Markus Geyer and
               Michael Hoffmann and
               Michael Kaufmann and
               Vincent Kusters and
               Csaba D. T{\'{o}}th},
  title     = {The planar tree packing theorem},
  journal   = {JoCG},
  volume    = {8},
  number    = {2},
  pages     = {109--177},
  year      = {2017},
  url       = {https://doi.org/10.20382/jocg.v8i2a6},
  doi       = {10.20382/jocg.v8i2a6},
  timestamp = {Thu, 23 May 2019 15:00:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jocg/GeyerHKKT17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics